# SDR CA151007019

- Difficulty date: October 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 1,820 hours
- Engine: Allsn 250C20R
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 2601100005
- Condition: Making Metal
- Location: Combining
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SHUTDOWN, PILOT REPORTED AN UNFAMILIAR METALLIC NOISE FOLLOWED SHORTLY BY ILLUMINATION OF THE COMBINING GEARBOX CHIP LIGHT.  INSPECTION OF THE CHIP PLUG REVEALED METAL PARTICLES IN EXCESS OF ALLOWABLE, ACFT GROUNDED.  COMBINING GEARBOX IS APPROXIMATELY 5.0 TSO.
